Allergy

FAST Allergy Relief targets a range of allergy-related symptoms including sneezing, sore throat, runny nose and itchy, watery eyes

allergy-w-shadow

Product Overview

FAST Allergy is a long-lasting allergy treatment that starts working right away, provides relief for up to 4 hours and contains one of the most well established active anti-allergy ingredients, diphenhydramine.

Direction for Use

Twist off the top, drink it and feel relief from the symptoms of allergy, hay fever, and the common cold, which include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing (and especially your girlfriend’s effin’ cat).

Where to Buy

To find this product at a store near you, click here. Buy now on Amazon.

Product Ingredients

All active ingredients are FDA compliant.
FAST’s key ingredients have been selected based on medical expertise about the combination of ingredients that is required to treat hangover pain effectively, efficiently, and safely.

50mg of Diphenhydramine HCI
An antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. This is the same active ingredient found in Benadryl. Diphenhydramin works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Its drying effects on such symptoms as watery eyes and runny nose are caused by blocking another natural substance made by your body (acetylcholine).

*Choline Salicylate Patent 3069321
**Piper & Fenton – an evaluation of antacid in vitro
*** Based on Ipsos Consumer Research carried out for F.A.S.T – Upset stomach sample size 303; when asked about purchase interest based on ingredients 63% said very or somewhat interested in Calcium Carbonate.

Click here for label information

How To Use

Twist. Drink. Relief.

Real Medicine.
Real Relief.
Real Fast.